Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by pej on March 19, 1999, at 8:14:07
I, very cautiously, think I am beginning to feel better. But you know the old head rushes you get from withdrawal of some drugs? That rushing, compressing feeling or whatever it is is being persistant. Any good tricks for this menacing problem? I'd like to get it under control soon so I can be prepared for whatever other hideous SE pops up.
Posted by Carol on March 19, 1999, at 13:46:01
In reply to Wellbutrin SR-Klonopin-Ritalin, posted by pej on March 19, 1999, at 8:14:07
> I, very cautiously, think I am beginning to feel better. But you know the old head rushes you get from withdrawal of some drugs? That rushing, compressing feeling or whatever it is is being persistant
I had the "head rushes" from Wellbutrin, too. I never found anything specific to fix it, but it does decrease over time. I also went VERY slowly to increased dosage of Wellbutrin (now at 500 mg). I did this over 4 or 5 months, so it took a while to get to a dose that worked, but I needed to get used to the dizziness.
Certain situations make this worse, and still make it flash back. For example, DOWN escalators which are surrounded by glass and very open make this happen again. Places with open atriums (atria?), where the hallways for the upper floors are open to the empty space make this happen. I stick to the far side of these hallways and ALWAYS use handrails on stairs and down escalators.
Caffeine can make this worse, too. There might be a link between time of taking the pill and when this is worst, but I never was able to figure it out, and it was worst for me before I switched from the regular pills to the SR pills.
Having carbohydrates in my stomach helped a little. I've been trying stuff like hard pretzels and crackers to keep my weight down.
Maybe someone else will have some other ideas. I'm happy to hear that you're starting to feel better. Stick with this a while longer (3 weeks, if you can stand it) and see if things improve.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.